# SDR UPS02438086

- Difficulty date: April 16, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N528UP
- Make and model: Boeing 747256B
- Engine: Pwa JT9D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: P702392
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NR 1 ENG TAIL PIPE FIRE AFTER START LEVER CUTOFF (ABOUT 15 SECONDS) ON ENG WAN 668162.  REMOVED AND INSTALLED ENGINE.
